# SDR C2XA02CL119

- Difficulty date: May 31, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3248 THE CREW REPORTED THE APU CAUSES A SMELL IN THE CABIN.  MAINTENANCE INSPECTED AND PERFORMED A OPERATIONAL CHECK OF THE APU AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
